MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH SRD S5 DOUBLE ROLLER PUMP 85; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE

LIVANOVA DEUTSCHLAND GMBH SRD S5 DOUBLE ROLLER PUMP 85; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Model Number 10-85-00
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland has received a report that, during routine preventive maintenance, the s5 double roller pump 85 has a notification error stating 'fault in motor controller (432) pump 2b'.There was no patient involvement.
 
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H10: livanova deutschland manufactures the s5 double head pump.The incident occurred in malaisia.Livanova initiated an investigation if any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H10: analysis of the read-out of the roller pumps (real-time device parameters and setting recording file) found no data relevant to the event date ((b)(6) 2023).However, log shows the error was displayed on (b)(6) 2023.This error indicates that connector ic12 on hms board does not work and therefore hms and motor are switched off.In log files, also other similar errors are stored before and after the event date.Errors reoccurred until when the service technician replaced the hms board ((b)(6) 2024).A device service history review has been performed and identified that the roller pump was manufactured in 2022 and no other similar events have been received.Based on all the above, it is reasonable to assume that the most likely root cause of the reported event is an early electrical failure of the hms board, likely due to a defective ic12 connector.Failure of electronic boards can be related to multiple and not deterministic factors such as exposure to heat, dust and moisture, accidental impacts (drops and falls), and power overloads/surges but also to variability of micro sub-components.However, there is no concerning trend for this kind of failure.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
Customer reported that the error was constantly showing upon them testing the machine for regular checks.Device was inspected (from third party engineer) and issue confirmed, motor controller (b)(6) was replaced and error message disappeared.Roller pump is working normally.We confirmed that the problem has been solved.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See intial report.

Brand Name
SRD S5 DOUBLE ROLLER PUMP 85
Common Device Name
PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key18500849
Report Number9611109-2024-00030
Device Sequence Number8088237
Product Code DWB
UDI-Device Identifier04033817900405
UDI-Public(01)04033817900405(11)221026
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-85-00
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer01/31/2024
03/11/2024
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date02/27/2024
04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown